Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 31, Pages 1981-1991
http://dx.doi.org/10.1155/S0161171203201174

A nonlinear two-species oscillatory system: bifurcation and stability analysis

Department of Applied Mathematics, University of Calcutta, Kolkatta 700 009, India

Received 20 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Malay Bandyopadhyay, Rakhi Bhattacharya, and C. G. Chakrabarti, “A nonlinear two-species oscillatory system: bifurcation and stability analysis,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 31, pp. 1981-1991, 2003. https://doi.org/10.1155/S0161171203201174.